Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at May 2, 2019, 8:41 PM CDT for Val Verde County, Texas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2019, 8:41 PM CDT (01:41 UTC)
- Expired
- May 2, 2019, 9:03 PM CDT
- In force
- 22 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 106 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 6:57 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2026 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
388
WFUS54 KEWX 030141
TOREWX
TXC465-030215-
/O.NEW.KEWX.TO.W.0008.190503T0141Z-190503T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
841 PM CDT Thu May 2 2019
The National Weather Service in Austin San Antonio has issued a
* Tornado Warning for...
Central Val Verde County in south central Texas...
* Until 915 PM CDT.
* At 841 PM CDT, a severe thunderstorm capable of producing a tornado
was located 13 miles north of Comstock, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Devils River SNA - Del Norte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2980 10124 2994 10126 2999 10099 2981 10095
TIME...MOT...LOC 0141Z 259DEG 16KT 2989 10118
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
YB3 follow-up statements
113
WWUS54 KEWX 030146
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
846 PM CDT Thu May 2 2019
TXC465-030215-
/O.CON.KEWX.TO.W.0008.000000T0000Z-190503T0215Z/
Val Verde TX-
846 PM CDT Thu May 2 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EASTERN
VAL VERDE COUNTY...
At 845 PM CDT, a severe thunderstorm capable of producing a tornado
was located 14 miles north of Comstock, moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Devils River SNA - Del Norte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2982 10121 2993 10124 2999 10099 2981 10095
TIME...MOT...LOC 0145Z 262DEG 17KT 2989 10115
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
HAMPSHIRE541
WWUS54 KEWX 030156 RRA
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
856 PM CDT Thu May 2 2019
TXC465-030215-
/O.CON.KEWX.TO.W.0008.000000T0000Z-190503T0215Z/
Val Verde TX-
856 PM CDT Thu May 2 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN VAL VERDE COUNTY...
At 856 PM CDT, a severe thunderstorm capable of producing a tornado
was located 15 miles north of Comstock, moving east at 20 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Devils River SNA - Del Norte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2982 10121 2991 10123 2996 10099 2981 10095
TIME...MOT...LOC 0156Z 259DEG 16KT 2990 10109
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
YB739
WWUS54 KEWX 030203
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
903 PM CDT Thu May 2 2019
TXC465-030213-
/O.CAN.KEWX.TO.W.0008.000000T0000Z-190503T0215Z/
Val Verde TX-
903 PM CDT Thu May 2 2019
...THE TORNADO WARNING FOR SOUTHEASTERN VAL VERDE COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 2982 10121 2991 10123 2996 10099 2981 10095
TIME...MOT...LOC 0202Z 259DEG 16KT 2861 9947
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at May 2, 7:20 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 2, 7:20 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 720 PM CDT Thu May 2 2019 .AVIATION... VFR conditions will deteriorate to MVFR/high end IFR overnight as a low level jet strengthens across South Central Texas. Most convection has remained outside of the terminals tonight but will continue to monitor and amend should TSRA look to impact a terminal, especially with a secondary round developing near DRT early this evening. An outflow boundary moving across SAT/SSF will allow for a north to northeast wind to prevail at AUS and the San Antonio terminals early in the TAF period with winds veering to the east/southeast as the boundary moves farther away from the terminals. Expect east to southeast winds to prevail through the remainder of the period in the 5-10 knot range. Confidence is low in the TAF beyond the first 6 hours as disturbances moving across the region in the west/southwest flow aloft and the presence of leftover boundaries from rain tonight will ultimately affect SHRA/TSRA development during the day Friday. Have included a VCTS for anticipated peak heating but adjustments in timing are expected in future issuances. && .PREV DISCUSSION... /ISSUED 330 PM CDT Thu May 2 2019/ SHORT TERM (Tonight through Friday Night)... A fairly complex forecast is in store for this afternoon and evening across south central Texas. Current radar data shows a slow weakening trend in the supercell along the Sutton and Edwards county line. However, we are seeing some clearing of skies farther south and west along the Rio Grande and even as far west as eastern Brewster county in the lower Trans Pecos region. For the remainder of this afternoon into the early evening hours, areas along the Rio Grande and nearby portions of the southern Edwards Plateau and western Hill Country will remain favored for additional shower and thunderstorm development. SPC mesoscale analysis products show the atmosphere is uncapped with MLCAPEs in the 3000-3500 J/kg range along the Rio Grande. The cap has also eroded and with additional daytime heating, this area will be favored for additional strong to severe thunderstorms. Farther east across the remainder of the Hill country and into the I-35 corridor, persistent cloud cover and cooler temperatures should keep convective development limited to mainly isolated to scattered. However, should the area of thunderstorms across the Rio Grande get organized, we could see convection trend upward across the Hill Country and I-35 corridor this evening. Finally, across the coastal plains we have seen more sunshine and could see at least some scattered strong convection this afternoon and evening. The main severe weather concerns today will be large hail and damaging winds. However, locally backed flow in the low- levels near any boundaries could produce a brief tornado threat. The other concern will be for locally heavy rainfall as we have a very moist airmass in place across the region. Some of the initial storms will be slow moving and capable of producing rainfall rates up to 2 inches/hour. We should see the threat for severe weather decrease by late evening as we loose daytime heating. However, we do still have plenty of moisture in place and active flow aloft, so shower and thunderstorm chances will remain in the forecast through tonight. The weather on Friday will largely depend on what transpires this evening and overnight. As of now, we will keep fairly high rain chances in the forecast Friday morning, but do not expect favorable conditions for severe thunderstorms at this time. However, with some afternoon breaks in the clouds we should be able to destabilize and we will increase rain chances for all areas. We can't rule out some severe thunderstorms as well and are under a Slight risk for most of south central Texas. Locally heavy rainfall will also be a concern given plenty of moisture, slow moving storms and remnant outflow boundaries. LONG TERM (Saturday through Thursday)... Rain chances should temporarily decrease across the area this weekend as shortwave ridging in the mid-levels moves in from the west. The pattern will turn active once again early next week as another upper level trough develops to our west. We will keep fairly high rain chances in the forecast through at least mid-week. High temperatures should stay close to normal, with overnight lows likely remaining above normal. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 78 64 81 62 / 60 90 60 20 0 Austin Bergstrom Intl Airport 68 78 64 81 61 / 50 90 60 20 0 New Braunfels Muni Airport 68 79 64 81 62 / 50 90 60 20 0 Burnet Muni Airport 65 76 62 77 59 / 70 90 50 10 0 Del Rio Intl Airport 67 84 65 86 65 / 60 70 40 10 10 Georgetown Muni Airport 67 77 63 79 60 / 70 90 60 10 0 Hondo Muni Airport 68 83 64 85 63 / 70 90 50 10 0 San Marcos Muni Airport 68 78 64 81 61 / 50 90 60 20 0 La Grange - Fayette Regional 70 81 67 83 64 / 40 80 70 40 0 San Antonio Intl Airport 69 80 64 82 63 / 60 90 60 20 0 Stinson Muni Airport 69 81 65 83 64 / 50 90 60 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Huffman Public Service/Data Collection...33
Hazardous weather outlook, May 2, 3:56 AM CDT, 16 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 356 AM CDT Thu May 2 2019 TXZ171>173-183>194-202>209-217>225-228-031200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 356 AM CDT Thu May 2 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. There is a slight risk of severe storms for most of South-Central Texas this afternoon and evening. Large hail and damaging winds will be the main threats, but isolated tornadoes will be possible especially west of I-35. In addition, rainfall amounts could exceed 2 inches within the stronger thunderstorms which could lead to minor flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong storms will remain possible Friday and the entire area is in a marginal risk for severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 2, 5:28 PM CDT, 3 hours 13 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 528 PM CDT Thu May 2 2019 TXZ186-188-189-022315- Gillespie TX-Kerr TX-Kendall TX- 528 PM CDT Thu May 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KERR...SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 615 PM CDT... At 527 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southwest of Fredericksburg, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Kerrville, Fredericksburg, Comfort, Stonewall, Luckenbach, Cain City, Old Tunnel State Park, Rocky Hill, LBJ State Park, Bankersmith, Cypress Creek, Blumenthal, Grapetown, Kerrville-Schreiner Park, Center Point and LBJ National Historical Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 700 PM CDT for south central Texas. LAT...LON 3005 9919 3038 9902 3025 9859 2990 9893 TIME...MOT...LOC 2227Z 299DEG 11KT 3021 9896 YB
Special weather statement, May 2, 5:33 PM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
533 PM CDT Thu May 2 2019
TXZ173-194-022315-
Williamson TX-Lee TX-
533 PM CDT Thu May 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHWESTERN LEE COUNTIES UNTIL 615 PM CDT...
At 533 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Lexington, moving northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Lexington, Tanglewood, Blue and Leo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3033 9698 3042 9737 3066 9724 3046 9715
3056 9696 3054 9695 3055 9694 3054 9692
3049 9689 3047 9691 3046 9690 3046 9688
3044 9687
TIME...MOT...LOC 2233Z 204DEG 17KT 3047 9712
YBSpecial weather statement, May 2, 6:14 PM CDT, 2 hours 27 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 614 PM CDT Thu May 2 2019 TXZ188>190-030000- Blanco TX-Gillespie TX-Kendall TX- 614 PM CDT Thu May 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BLANCO... SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 700 PM CDT... At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southeast of Luckenbach, or 15 miles northeast of Comfort, moving east at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Stonewall, Luckenbach, Cain City, Old Tunnel State Park, Rocky Hill, LBJ State Park, Bankersmith, Sisterdale, Kreutzberg, Hye, Blumenthal, Albert, Grapetown, Waring, LBJ National Historical Park and Crown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 700 PM CDT for south central Texas. LAT...LON 3002 9887 3032 9881 3022 9845 2984 9868 TIME...MOT...LOC 2313Z 290DEG 31KT 3009 9869 YB
Local storm report, May 2, 6:55 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 PM CDT THU MAY 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLASH FLOOD FREDERICKSBURG 30.27N 98.87W
05/02/2019 GILLESPIE TX LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS FLOODED IN
FREDERICKSBURG.
&&
CVPLocal storm report, May 2, 6:57 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT THU MAY 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM FLASH FLOOD 10 SW FREDERICKSBURG 30.19N 99.00W
05/02/2019 GILLESPIE TX LAW ENFORCEMENT
FLOODING OCCURRING ON SH16 SOUTHWEST OF
FREDERICKSBURG.
&&
CVPSpecial weather statement, May 2, 7:12 PM CDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 712 PM CDT Thu May 2 2019 TXZ183-030100- Val Verde TX- 712 PM CDT Thu May 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 800 PM CDT... At 711 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles southwest of Juno, moving northeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Juno. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for south central Texas. LAT...LON 2996 10125 3006 10135 3024 10118 3007 10090 TIME...MOT...LOC 0011Z 228DEG 8KT 3007 10124 YB
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:12 PM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 2, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 83 min |
| May 2, 8:00 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 2, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 86 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 63 min |
| May 2, 8:59 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 61 min |
| May 2, 9:19 PM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 2, 9:34 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 26 min |
| May 2, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 62 min |
| May 2, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 41 min |
| May 2, 10:46 PM CDT | Areal Flood Advisory | EWX | Val Verde | 6 hr |
| May 2, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 64 min |
| May 2, 11:29 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 2, 11:49 PM CDT | Special Weather Statement | EWX | Burnet | 41 min |
| May 3, 12:00 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 75 min |
| May 3, 12:34 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 3 hr |
| May 3, 1:32 AM CDT | River Flood Warning | EWX | Val Verde | 7 hr |
| May 3, 1:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 78 min |
| May 3, 2:38 AM CDT | Special Weather Statement | EWX | Dimmit | 37 min |
| May 3, 2:58 AM CDT | Special Weather Statement | EWX | Kinney | 32 min |
| May 3, 3:23 AM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 3, 5:19 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 3, 7:22 AM CDT | Tornado Warning | EWX | DeWitt | 23 min |
| May 3, 7:25 AM CDT | Tornado Warning | EWX | Fayette | 35 min |
| May 3, 7:45 AM CDT | Special Weather Statement | EWX | DeWitt | 60 min |
| May 3, 8:08 AM CDT | Special Weather Statement | EWX | Fayette | 67 min |
| May 3, 8:33 AM CDT | Tornado Warning | EWX | Fayette | 27 min |
| May 3, 8:40 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| May 3, 8:59 AM CDT | Tornado Warning | EWX | Fayette | 31 min |
| May 3, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 46 min |
| May 3, 9:20 AM CDT | Tornado Warning | EWX | Fayette | 40 min |
| May 3, 9:37 AM CDT | Tornado Warning | EWX | Lavaca | 38 min |
| May 3, 9:57 AM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 48 min |
| May 3, 3:12 PM CDT | Special Weather Statement | EWX | Val Verde | 63 min |
| May 3, 4:14 PM CDT | Special Weather Statement | EWX | Zavala | 46 min |
| May 3, 4:21 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| May 3, 4:30 PM CDT | Special Weather Statement | EWX | Edwards | 45 min |
| May 3, 4:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 55 min |
| May 3, 4:36 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 39 min |
| May 3, 4:46 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall | 119 min |
| May 3, 5:05 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 55 min |
| May 3, 5:10 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 3, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 46 min |
| May 3, 5:21 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 54 min |
| May 3, 5:26 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 11 hr |
| May 3, 5:29 PM CDT | Special Weather Statement | EWX | Gillespie | 46 min |
| May 3, 5:34 PM CDT | Special Weather Statement | EWX | Travis | 26 min |
| May 3, 5:48 PM CDT | Special Weather Statement | EWX | Gillespie | 42 min |
| May 3, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 47 min |
| May 3, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 45 min |
| May 3, 6:01 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| May 3, 6:10 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 3, 6:16 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
| May 3, 6:26 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 11 hr |
| May 3, 6:27 PM CDT | Severe Thunderstorm Warning | EWX | Real | 63 min |
| May 3, 6:29 PM CDT | Special Weather Statement | EWX | Gillespie | 46 min |
| May 3, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 37 min |
| May 3, 6:43 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 62 min |
| May 3, 6:54 PM CDT | Special Weather Statement | EWX | Bandera, Kendall | 51 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.